# SDR AUS20010882

- Difficulty date: August 1, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Damaged
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE DAMAGED. NO3 CYLINDER EXHAUST TAPPET BODY ALSO DAMAGED.
